# SDR AUS20040502

- Difficulty date: June 1, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 7603 · Power Lever
- Part: Washer
- Part number: SP126E
- Condition: Missing
- Location: Power Lever
- Component: Power Lever, Lyc
- Component part number: O540E4C5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THROTTLE QUADRANT FRICTION ADJUSTER WASHER MISSING.  FOUND DURING INSPECTION IAW AD/BN2/69 AND SB 272.
